Jha, Vikram; Johnson, Norman L.
Baer-Elation planes
Rendiconti del Seminario Matematico della Università di Padova, Tome 78 (1987) , p. 27-45
Zbl 0636.51005 | MR 934507
URL stable : http://www.numdam.org/item?id=RSMUP_1987__78__27_0

Bibliographie

[1] M. Biliotti - G. Menichetti, Derived semifield planes with affine elations. J. Geometry, 19 (1982), pp. 50-88. MR 689122 | Zbl 0529.51006

[2] D.A. Foulser, Baer p-elements in translation planes, J. Alg., 34 (1974), pp. 354-366. MR 343164 | Zbl 0284.50006

[3] D.A. Foulser, Subplanes of partial spreads in translation planes, Bull, London Math. Soc., 4 (1972), pp. 32-38. MR 307033 | Zbl 0253.50012

[4] V. Jha - N.L. Johnson, Baer involutions in translation planes admitting large solution groups, Resultate d. Math., 11 (1987), pp. 63-71. MR 880193 | Zbl 0617.51001

[5] V. Jha - N. L. JOHNSON, Coexistence of elations and large Baer groups in translation planes, J. London Math. Soc., 2 (32) (1985), pp. 297-304. MR 811788 | Zbl 0586.51009

[6] V. Jha - N.L. Johnson, Derivable nets defined by central collineations (to appear) Information and Systems Sci. MR 966072 | Zbl 0666.51002

[7] V. Jha - N.L. Johnson, Solution to Dempwolff's nonsolvable B-group problem, European J. Comb., 7 (3) (1986), pp. 227-235. MR 862368 | Zbl 0612.51002

[8] V. Jha - N. L. JOHNSON, Notes on the derived Walker planes (to appear) J. Comb. Theory, 42 (2) (1986), pp. 320-323. MR 847567 | Zbl 0593.51005

[9] N.L. Johnson - A. Rahilly, On elations of derived semifield planes. Proc. London Math. Soc., (3) 35 (1977), pp. 76-88. MR 500500 | Zbl 0353.50014